# SDR DALA2019062423781

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 120-148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN STA. 120 AND 148, X= -24 AND X= -36. (CPIL) LOG-PAGE UPDATED @ 21JUN19 2310 UTC 02 CORR BY MEJORADA G 00289765 QRO 21JUN19 ATA 5321   FLOOR SUPPORT BTW STA 120 AND 148, X=-24 AND X-36 WAS REPLACED PER B717-200 SRM 51-41- 02-0G, AND DWG 9936533 REV CM.
